# SDR P5CA2021080900310

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732847
- Part serial: 2012050012
- Condition: Faulted
- Location: Nr 1 Air Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENG FAMV CAN NOT CLOSE( IAW AMM 36-11-17-004-001 REV 132 AND AMM 36-11-17-404-017 REV 132 REMOVED AND REPLACED #1 ENG FAN AIR TEMP SENSOR WITH NEW PARTS. CONDITION CHECK SATISFACTORY AND NO LEAK FOUND )
